# SDR 9JLA201103033369

- Difficulty date: March 3, 2011
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N909LA
- Make and model: Cessna 560XL
- Aircraft serial: 5605021
- Aircraft time: 5,151 hours, 4,175 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Part number: 67113351
- Condition: Defective
- Location: Door Vent
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED CABIN DOOR ANNUNCIATOR REMAINED ILLUMINATED AFTER THE CABIN DOOR WAS CLOSED.  TROUBLESHOOTING IDENTIFIED THE DOOR VENT SOLENOID AS DEFECTIVE.  THE SOLENOID WAS REPLACED, FUNCTIONAL CHECKS WERE SATISFACTORY.
